# SDR SWAA2023052531027

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD UPPER COOKIE SHEET (SLIDING METAL SEAL THAT'S ATTACHED TO RT STAB) CRACKED.<[01] REMOVED AND REPLACED UPPER SLIDER SEAL PER AMM 53-31-31
